Mathematical Research Letters

Volume 16 (2009)

Number 6

Separating invariants for modular $P$-groups and groups acting diagonally

Pages: 1029 – 1036



Mara D. Neusel (Texas Tech University)

Müfit Sezer (Bilkent University)


We study separating algebras for rings of invariants of finite groups. We describe a separating subalgebra for invariants of $p$-groups in characteristic $p$ using only transfers and norms. Also we give an explicit construction of a finite separating set for invariants of groups acting diagonally.

Published 1 January 2009